Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Lengthy periods, severe lower back pain, dizziness, severe headaches. What will help?

Dr. I have been on periods for 12 days and I m having severe pains on my lower back. Before this I took e traditional medicine that my grand mother said wil stop the pains but it made it worse rather. Then I had my period fr 4 days n on the fitth day it did not appear. N it did dat until today. I consulted my Doctor n he gave me primolut saying dat it wil stop me from menstruating. I nw dnt knw wat to do n I m feeling dizzy n get severe headaches this days.
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Welcome to Health care magic forum.
The pain during the periods, and irregular periods may be due to the anemia, or infection or poly cystic ovarian syndrome.
I advise you to consult a gynecologist for diagnosis and treatment.
I usually prescribe to my patient with such symptoms hematinics, fluconazole, and cifixime.
Take more of green leafy vegetables, pulses, sprouts,and
protein rich foods to hasten the recovery.
Wishing for a quick and complete recovery. Thank you.
Answered: Wed, 1 Jan 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor